# SDR SCNA97199

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Corroded
- Location: Bs 420-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE SEAT TRACK BETWEEN STATIONS 420 TO 460, RBL 55 WAS FOUND CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW B727 SRM 53-10-2, 51-30-2, AND MAINTENANCE MANUAL 51-20-11.
